... middle night with awful pain in stomach nausea ! As morning came diahereah set in probably been in bathroom at least 10 times and it only 1 pm now it is just leaking ! I'm so miserable ! If this is what I have to look forward to then I will have no life outside of the toilet I'm afraid! I have not taken a second dose yet I'm scared too! I am 65 female 5 '3 i weigh 210 lbs and cant seem to loos any weight ! I've been diabetic for 30 years first time when I was pg ! I take metformin 1000 2x day, invocanna 2x day, humilin on a sliding scale and 75 units at nite of trejenta plus lopressor ,metoprolol,potassium,! I feel like a walking drug store now they added victroza ! I'm not liking this at all! Im feeling defeated and alone !
BCMILE; This is what you need to do. Call both your doctor and your Pharmacist due to the long list of medications and tell them what is going on, And do you keep taking it or should you stop. Many times these type of side effects stop after a few days but you need to make sure. Please if your office is still open call them now and then call the pharmacist. and best of luck to you. Chuck1957
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2013 • 1 answer
Misoprostol - Dr. yesterday at 11 p.m I took a combipack of mifepristone of first dose but I did not
Posted 18 Aug 2014 • 1 answer
Posted 26 Aug 2014 • 1 answer
Posted 27 Aug 2014 • 1 answer
Victoza - Has anyone had problems with their thyroid hurting, or having any stomach pain with higher
Posted 24 Mar 2016 • 0 answers